1/m(Q) corrections to the Bethe-Salpeter equation for Lambda(Q) in the diquark picture
Guo XH(郭新恒); Guo, XH; Thomas, AW; Williams, AG
刊名PHYSICAL REVIEW D
2000
卷号61期号:11页码:116015
学科分类Astronomy & Astrophysics; Physics
DOI10.1103/PhysRevD.61.116015
通讯作者Univ Adelaide, Dept Phys & Math Phys, Adelaide, SA 5005, Australia ; Univ Adelaide, Special Res Ctr Subatom Struct Matter, Adelaide, SA 5005, Australia ; Acad Sinica, Inst High Energy Phys, Beijing 100039, Peoples R China ; Florida State Univ, Dept Phys, Tallahassee, FL 32306 USA ; Florida State Univ, Supercomp Computat Res Inst, Tallahassee, FL 32306 USA
文章类型Article
英文摘要Corrections of order 1/m(Q) (Q = b or c) to the Bethe-Salpeter (BS) equation for Lambda(Q) are analyzed on the assumption that the heavy baryon Lambda(Q) is composed of a heavy quark and a scalar, light diquark. It is found that in addition to the one BS scalar function in the limit m(Q)-->infinity, two more scalar functions are needed at the order 1/m(Q). These can be related to the BS scalar function in the leading order in our model. The six form factors for the weak transition Lambda(b)-->Lambda(c) are expressed in terms of these wave functions and the results are consistent with HQET to order 1/m(Q). Assuming the kernel for the BS equation in the limit m(Q)-->infinity to consist of a scaler confinement term and a one-gluon-exchange term we obtain numerical solutions for the BS wave functions, and hence for the hb-th, form factors to order 1/m(Q). Predictions are given for the differential and total decay widths for Lambda(b)-->Lambda(c)l<(nu)over bar>, and also for the nonleptonic decay widths for Lambda(b)-->Lambda(c) plus a pseudoscalar or vector meson, with QCD corrections being also included.
类目[WOS]Astronomy & Astrophysics ; Physics, Particles & Fields
研究领域[WOS]Astronomy & Astrophysics ; Physics
原文出处查看原文
语种英语
WOS记录号WOS:000087284800084
引用统计
被引频次:11[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/240964
专题中国科学院高能物理研究所_理论物理室_期刊论文
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Guo XH,Guo, XH,Thomas, AW,et al. 1/m(Q) corrections to the Bethe-Salpeter equation for Lambda(Q) in the diquark picture[J]. PHYSICAL REVIEW D,2000,61(11):116015.
APA 郭新恒,Guo, XH,Thomas, AW,&Williams, AG.(2000).1/m(Q) corrections to the Bethe-Salpeter equation for Lambda(Q) in the diquark picture.PHYSICAL REVIEW D,61(11),116015.
MLA 郭新恒,et al."1/m(Q) corrections to the Bethe-Salpeter equation for Lambda(Q) in the diquark picture".PHYSICAL REVIEW D 61.11(2000):116015.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
9919.pdf(154KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[郭新恒]的文章
[Guo, XH]的文章
[Thomas, AW]的文章
百度学术
百度学术中相似的文章
[郭新恒]的文章
[Guo, XH]的文章
[Thomas, AW]的文章
必应学术
必应学术中相似的文章
[郭新恒]的文章
[Guo, XH]的文章
[Thomas, AW]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 9919.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。